# SDR 2007UALA04310

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE CAP CORRODED RBL 24 TO RBL 56, BS 365.   REPLACED TEE CAP LBL 8 TO RB L 56, STA 365.
